# SDR DALA2016040402498

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 47,662 hours, 6,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK WHILE PERFORMING VTP MOD INSPECTION,  HOLE NR 169 UPPER SIDE OF SKIN WAS FOUND OUT OF LIMITS.  INSTALLED REPAIR DOUBLERS AND SHIMS IAW ER/A 544196-14AD.
